MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was returned for evaluation.A follow-up report will be provided once the investigation has been completed.
 
Event or Problem Description
The hospital uses the biopsy needle to puncture the lung for the patient.After the biopsy sample is taken, the tissue is pushed out from the biopsy needle, the tail of the biopsy gun splits and automatically triggers, resulting in the user's hand stabbing.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11725301
Report Number1625425-2021-00914
Device Sequence Number3137947
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11312192
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/21/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;